(1994-2003 )

(1994-2003 ) - 4

(1994-2003 ) - 0

- 4

(1994-2003 )

1. T. Hartmann and E. P. Stephan, Rates of convergence for collocation with Jacobi-polynomials for the airfoil equation. J. Comput. Appl. Math. 51 (1994), No. 2, 179-191.

[24]

2. S. E. Zhelezovskii, The Bubnov-Galerkin method for an abstract quasilinear problem on stationary action. Differential Equations 31 (1995), No. 7, 1169-1179.

[5, 6]

3. S. E. Zhelezovskii and A. D. Lyashko, Error estimates of the Galerkin method for quasilinear hyperbolic equations. Differential Equations 37 (2001), No. 7, 988-997.

[6]